# SDR QXEA0001631

- Difficulty date: May 22, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- VERTICAL STABILIZER UPPER SECTION INTERMITTENT SPAR II AND SKIN CONNECTION, BOTH LEFT HAND AND RIGHT HAND SKIN LOOSE.  REPAIRED IAW HORIZON AIR EA 4-55-209.
